Accutane and candida

Home The Candida Forum Candida Advice Accutane and candida

This topic contains 5 replies, has 3 voices, and was last updated by  Chlofloso 6 years, 11 months ago.

Viewing 6 posts - 1 through 6 (of 6 total)
  • Author
    Posts
  • #78950

    Anthony16
    Member
    Topics: 9
    Replies: 4

    Hi guys,
    Just wondering if anyone here has seen people with candida after taking the acne medicine accutane?
    Just looking at my hair loss tonight,im 2 years off accutane and have lost about half my head hair.
    Very close to shaving it.
    Its even falling out in the “safe zone” for Male Pattern baldnes,aswell as my pubic region,armpits,legs.Doesnt look like MPB to me.
    Also have extremely severe dry eye from accutane,rosacea ,scalp psoriasis,coated tongue,poor healing,random rashes.
    Sometimes its tough to get myself out of bed in the morning due to the emotional and physical pain.
    Im a 20y/o male.
    Lifes a b***** ๐Ÿ™‚

    #78956

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    Anthony16 wrote: Im a 20y/o male.
    Lifes a b*****

    But it doesnโ€™t have to be.

    Are you on a Candida diet? If so, which one? And what antifungals, supplements, and probiotics are you taking?

    Able

    #78979

    Anthony16
    Member
    Topics: 9
    Replies: 4

    Hi Able,
    Im not on the very strict diet yet.
    What im doing is reducing the disallowed foos slowly from my diet so it doesnt come as such a shock to my body e.g.iv gone from 2 litre goat milk a day to 1 and will soon make kefir with it.Gone from 2 pears a day to 1 and will eventually have 0.
    I aim to be on the strict diet eventually.
    Currently take 3 tablespoons cocounut oil a day(about 12 teaspoons in uk,i believe).
    Will start taking oregano oil once i get on the strict diet.
    A lady told me how she cured her extremely severe dry eye and hair loss through this diet and supplements.
    Hoping the same will happen for me eventually but i cant see it happening ๐Ÿ™

    #79015

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    Anthony16 wrote: Hoping the same will happen for me eventually but i cant see it happening ๐Ÿ™

    In that case, it probably won’t.

    #79061

    Anthony16
    Member
    Topics: 9
    Replies: 4

    Able,
    This may be part of the problem.Convincing myself it is candida.
    Do u believe candida is very prevalent in those who have been exposed to antibiotics?
    Medical doctors do not believe in it at all.
    Ill say 1 thing.Generally when i start a low sugar diet my rosacea flares,my eyes get way worse.
    Gotta be candida i guess.
    I wont be giving up this time despite the pain

    #79103

    Chlofloso
    Member
    Topics: 28
    Replies: 104

    Hi Anthony,

    I have no idea if Accutane has anything to do with my Candida infestation, but I did take it in quite a high dose when I was a teenager (about ten years ago). I had quite some side effects then, especially extremely dry skin and eyes. My serious health problems with feeling ill all over and extreme fatigue started two years ago, so I don’t know if there is a connection with Accutane.

    All I can tell you is that this diet has really helped me a lot already and I recommend it to anyone who has symptoms that could be due to Candida.
    The funny thing is that the little rest of the acne that I still had has almost completely disappeared now that I’m on the diet.

    All the best to you
    Chloรซ

Viewing 6 posts - 1 through 6 (of 6 total)

The topic ‘Accutane and candida’ is closed to new replies.